# SDR ASOA20131017251V

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 29,914 hours, 16,766 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 14521904423
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE HORIZONTAL STABILIZER LEFT HINGE PIN FITTING WAS FOUND TO HAVE CORROSION.  MAINTENANCE R & R THE HINGE FITTING IAW EC5510-01240.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
